# SDR IPXA2016072506252

- Difficulty date: July 7, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING REAR SPAR UPPER CAP HAS CORROSION  BETWEEN XORS. 782 - 826.5.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A6360 REV. I/R AND EO MD11-5710-61340-A.
